# SDR 7C7A2019010300471

- Difficulty date: January 3, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 39,136 hours, 42,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON FUSELAGE SKIN AT STA X370.8 ON STR 29S. ECO 008.53-18.54 C/W.
